×

Cycles de Schubert et cohomologie équivariante de K/T. (Schubert cycles and equivariant cohomology of K/T). (French) Zbl 0624.22005

Let K be a compact connected Lie group, T be a maximal torus in K and T’ be its normalizer in K. The flag variety \(X=K/T\) admits a cellular decomposition \(X=\cup X_ w\) with cells indexed by all elements w of the Weyl group \(W=T'/T\). The closures \(\bar X{}_ w\) of these cells determine elements in the dual space to the complex cohomology space \(H^*(X)\) that are called Schubert cycles.
The aim of the present paper is to define and to study the analogues of Schubert cycles for the equivariant cohomology \(H^*_ K(X)\). Identifying (by the Chern-Weil isomorphism) \(H^*_ K(X)\) with the space of polynomial functions on the Lie algebra \({\mathfrak t}\) of T the author gives an explicit formula for the equivariant Schubert cycles in terms of the reduced decompositions of elements of W.
Reviewer: S.I.Gel’fand

MSC:

22E40 Discrete subgroups of Lie groups
55N25 Homology with local coefficients, equivariant cohomology
14M15 Grassmannians, Schubert varieties, flag manifolds
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Arabia, A.: Cycles de Schubert et cohomologie équivariante deK/T. C.R. Acad. Sc. Paris301, Série I, no2, 45-48 (1985) · Zbl 0593.57025
[2] Arabia, A.: Thèse de Doctorat, Université de Paris VII, 1985 · Zbl 0593.57025
[3] Atiyah, M.F., Bott, R.: The moment map and equivariant cohomology. Topology23, 1-28 (1984) · Zbl 0521.58025 · doi:10.1016/0040-9383(84)90021-1
[4] Berline, N., Bergne, M.: Fourier transforms of orbits of the coadjoint representation. Representation theory of reductive groups (Park City, Utha, 1982), 53-67, Progr. Math.,40, Birkhäuser, Boston, Mass, 1983
[5] Berline, N., Vergne, M.: Zéros d’un champ de vecteurs et classes caractéristiques équivariantes. Duke Math. J.50, 539-549 (1983) · Zbl 0515.58007 · doi:10.1215/S0012-7094-83-05024-X
[6] Bernstein, I.N., Gel’fand, I.M., Gel’fand, S.I.: Schubert cells and cohomology of the spacesG/P. Usp. Math. Nauk.28, (171), 3-26 (1973)
[7] Bourbaki, N.: Groupes et algèbres de Lie, ch. 1-6. In: Eléments de mathématique, 26, 34, 36. Paris: Hermann et Cie 1960-1972 · Zbl 0199.35203
[8] Cartan, H.: a. Notions d’algèbre différentielle, applications aux groupes de Lie, ... b. La transgression dans un groupe de Lie et dans un espace fibré principal. Colloque de topologie algébrique, Bruxelles (1950), pp. 16-27 et 57-71
[9] Demazure, M.: Une nouvelle formule des caractéres. Bull. Sc. Math. 2ème Série.98, 163-172 (1974)
[10] Hansen, H.C.: On cycles in flag manifolds. Math. Scand.33, 269-274 (1973) · Zbl 0301.14019
[11] Harisch-Chandra: Differential operators on a semisimple Lie algebra. Am. J. Math. 87-120 (1957) · Zbl 0072.01901
[12] Quillen, D.: superconnections and the Chern character. Topology, Vol.24, pp. 89-95 (1985) · Zbl 0569.58030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.